# SDR SIMA201136306

- Difficulty date: December 22, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145824
- Aircraft time: 19,771 hours, 16,595 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Shorted
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH OVERWING EXTERNAL EMERGENCY LIGHTS ARE INOPERATIVE.  FOUND SHORT IN ELECTRICAL CONNECTOR P8562 (RIGHT OVERWING EMERGENCY LIGHT).  REMOVED AND REPLACED CONNECTOR AND PINS REF SWPM 20-50-00.  OPS CHECK OF LIGHTS GOOD.
